# SDR HALA2013071500088

- Difficulty date: July 15, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 43,834 hours, 8,045 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710404
- Part serial: 2908
- Condition: Failed
- Location: Fuel Qty
- Part time: 1,275 hours, 200 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ABOUT ONE HOUR TEN MINUTES BEFORE LANDING, LOST LT FUEL QTY AND TOTAL FUEL QTY INDICATION, GOT FUEL QTY IN ON EICAS DISPLAY.  ALSO LOST TOTALIZER ON FMC.  ACCOMPLISHED LM FUEL QTY INSULATION RESISTANCE TEST IAW AMM 28-41-00.  ALL RESISTANCE WITHIN LIMITS.  R & R FQIS PROCESSOR IAW AMM 28-41-08.  NO DEFECTS NOTED.  SUMPED TANKS, NO WATER FOUND.  OK FOR SERVICE.
